# SDR QXEA0300547

- Difficulty date: May 8, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 12,594 hours, 17,904 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Out Of Adjust
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LWS-ON FLIGHT NUMBER 2710, CREW NOTICED CONTROLS WERE HEAVY.  ADJUSTED AILERON CABLE TENSION AND SPOILER SYSTEM.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
